MathSciNet Relay Station
MathSciNet bibliographic data
MR2174581 34D05 (37N25 92D25)
Cheng, Zunshui; Lin, Yiping; Cao, Jinde Dynamical behaviors of a partial-dependent predator-prey system. Chaos Solitons Fractals 28 (2006), no. 1, 67–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement